# SDR HEEA954892

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6898911
- Condition: Sulfidation
- Location: 1st Stage
- Part time: 1,750 hours
- Component: 23031925
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  EXCESSIVE SULFIDATION AND DELAMINATION ON ALL 1ST STAGE WHEEL BLADES CAUSING 10 EACH BLADE TIP FAILURES .062" CHORDALLY PROGRESSING .062"ACROSS TRAILING EDGE MAXIMUM. SCRAPPED 1ST STAGE WHEEL.
